# SDR RAIA00502014

- Difficulty date: February 9, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 15,016 hours, 13,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LT PACK OVERLOAD WARNING AND SMOKE.  MAINTENANCE DEFERRED NR 1 PACK PER MEL.  REMOVED AND REPLACED NR 1 PACK VALVE.
